About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 795954, 7 pages
http://dx.doi.org/10.1155/2013/795954
Research Article

On Generalized Fractional Differentiator Signals

1Faculty of Computer Science and Information Technology, University Malaya, 50603 Kuala Lumpur, Malaysia
2Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia

Received 17 January 2013; Accepted 16 March 2013

Academic Editor: Jehad Alzabut

Copyright © 2013 Hamid A. Jalab and Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamid A. Jalab and Rabha W. Ibrahim, “On Generalized Fractional Differentiator Signals,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 795954, 7 pages, 2013. doi:10.1155/2013/795954